# SDR AMTA200700112

- Difficulty date: February 16, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Appu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN.  OIL QTY, EICAS MSG (APU OIL QTY).  REMOVED AND REPLACED APU IAW M57-49-02.  OPS AND LEAK CHECKED GOOD.  (K)
